# SDR SIMA20210617003

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 46,459 hours, 41,812 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INBND MIA DECLARED EMEREGNCY FOR SPOILER FAIL.  COMPLIED W/QRH, NO CHANGE. THEN AT BASE LEG DROPPED MLG, CONFIGURED FOR LANDING, EICAS MSG -INDICATIONS WENT AWAY. REF. LOG PAGE 4770561-1 - C/W DEACTIVATION OF SPOILERS BY PULLING AND COLLARING CB S F13, F14 AND F21 - THIS AIRCRAFT HAS BEEN INSPECTED TO THE EXTENT AND FOUND TO BE BE IN SAFE CONDITION FOR FERRY FLIGHT. OPEN
